RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balitinov, M A

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:71
Abstract pages:382
Full texts:156

http://www.mathnet.ru/eng/person47294
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/288161

Publications in Math-Net.Ru
1990
1. M. A. Balitinov, “Behavior of solutions of Hamiltonian systems in a neighborhood of the equilibrium position in cases of resonance”, Differ. Uravn., 26:8 (1990),  1291–1299  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 937–944
1974
2. M. A. Balitinov, “Behavior of solutions in the large of certain nonlinear systems of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 10,  11–18  mathnet  mathscinet  zmath
1971
3. M. A. Balitinov, “Remarks on a stability problem”, Mat. Zametki, 10:5 (1971),  533–536  mathnet  mathscinet  zmath; Math. Notes, 10:5 (1971), 743–745
1970
4. M. A. Balitinov, “Behavior of solutions in the large of a certain automatic control system”, Differ. Uravn., 6:3 (1970),  467–474  mathnet  mathscinet  zmath
5. M. A. Balitinov, “The stability in the large of the zero solution of a system of three differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  3–10  mathnet  mathscinet  zmath
1969
6. M. A. Balitinov, “Behavior of solutions in the large of a certain nonlinear system encountered in the theory of automatic control”, Differ. Uravn., 5:6 (1969),  1091–1100  mathnet  mathscinet  zmath
7. M. A. Balitinov, “Behavior of solutions in the large of a certain nonlinear system”, Differ. Uravn., 5:2 (1969),  254–262  mathnet  mathscinet
1968
8. A. R. Èfendiev, M. A. Balitinov, “The global asymptotic stability of a certain nonlinear system”, Differ. Uravn., 4:4 (1968),  618–624  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019